MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH PAED 2W 1.5ML 100% SILICONE STR 06; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. RUSCH PAED 2W 1.5ML 100% SILICONE STR 06; CATHETER, RETENTION TYPE, BALL
Model Number IPN050125
Medical Device Problem Codes Off-Label Use (1494); Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was used off-label based on the ifu.The device has not been returned for investigation.
 
Event or Problem Description
(b)(4).Pediatric patient with foreign object in nose.Provider used rusch pediatric foley catheter to remove foreign object from nose.Upon removing the catheter from the nose, the physician reported the stylet had punctured the catheter and was sticking out of the side of the catheter.No injury to the patient was identified.
 
Additional Manufacturer Narrative
Qn#(b)(4).The batch card(s) for the complaint lot(s) was reviewed and passed qa inspection.There was no actual complaint sample returned for investigation, therefore no physical assessment can be conducted.The user misused the device to remove foreign object from patient's nose where the device was designed for transurethral drainage of the bladder.In normal application of the catheter as per intended use, protruded stylet most likely to occur when it was not inserted correctly, or during re-insertion.Due to no actual sample returned for this complaint, further investigation was not possible.Therefore, this complaint could not be confirmed.
 
Event or Problem Description
Medwatch report# 3400690000-2022-8009.Pediatric patient with foreign object in nose.Provider used rusch pediatric foley catheter to remove foreign object from nose.Upon removing the catheter from the nose, the physician reported the stylet had punctured the catheter and was sticking out of the side of the catheter.No injury to the patient was identified.

Brand Name
RUSCH PAED 2W 1.5ML 100% SILICONE STR 06
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15337375
Report Number8040412-2022-00255
Device Sequence Number20564865
Product Code EZL
UDI-Device Identifier04026704307968
UDI-Public04026704307968
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Model NumberIPN050125
Device Catalogue Number170003060
Device Lot NumberKME21K1383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient Age3 YR
Patient SexUnknown